# SDR REXA2016120802424

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 5,663 hours, 3,804 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY OXYGEN MASK DROPPED.  SECURED THE OXYGEN MASK AS REQUIRED IAW AMM 20-00-00. GOOD TO SERVICE.
